Welcome, Guest. Please Login or Register to join in. Resend Activation Email  |  Forgotten Password?
 


Reply
 
 
Little miss pink
PF Savvy
 
Join Date: Sep 2006
Location: North East England
Posts: 934


Folic Acid

Apr 26th, 2007, 13:15 PM   #1
 
HI everyone


As some of you might know i'm going to start TTC after my wedding in July (wish it would hurry up!) and i've been getting prepared by losing a stone in weight and getting fit by running (BMI & weight is now normal). My OH has been taking zinc, I've had my IUD (coil) removed in advance to give myself a few natural cycles to adjust before TTC, and more recently i have been charting my cycles and CM to get familiar with my cycles etc and cutting down the alcohol (which has been a killer )!!

But i've noticed that since i started taking my folic acid i am getting more and more spots on my face and i wondered if anyone else has experienced this? And does anyone know if it goes away after a while? Because i don't want to be a spotty bride (vain i know) but i want to do all i can for a healthy baby and take the folic acid so if it doesn't calm down i might have to stop taking it till after the wedding. But would you advice delaying TTC if this happensd to ensure i have at least 3 months Folic acid in my system? The thought of delaying TTC kills me but i should put the health of my future baby (god willing) first!

Anyone had any symptoms from FA too? Or anything similar?

thanks Bex
 
 
Status: Offline
 
 
 
xJodieLoux
PF Addict
 
Join Date: Aug 2006
Location: South Yorkshire
Posts: 2,106


Apr 26th, 2007, 13:23 PM   #2
 
Hi, congrats on the weight loss.

As for the FA, I havent experienced spots, but when I was taking Sanatogen Pro-Natal (multi vitamin with folic acid) it was making me feel really sick and dizzy. So I got some folic acid on its own instead and I feel fine when I take it. Sorry I wasnt any help, I never am
 
 
Status: Offline
 
 
 
jenna
PF Addict
 
Join Date: Jun 2006
Location: Eckington, Sheffield
Posts: 6,594


Apr 26th, 2007, 13:30 PM   #3
 
i take pregnacare tablets and it doesnt make me feel any different until i stop taking them and then i feel really ill.

congrats on the weight loss!
 
 
Status: Offline
 
 
 
Little miss pink
PF Savvy
 
Join Date: Sep 2006
Location: North East England
Posts: 934


Apr 26th, 2007, 13:35 PM   #4
 
HI Jodie & Jenna

Hope your both well, i haven't been on for while!!

I told a little porky or i was factually incorrect should i say

I'm actually taking Sanatogen Pro-Natal that contains 700up of Folic Acid but a whole host of other multi vitamins so for some bazaar reason i just assumed it was the FA so maybe i should give simple FA on its own a try or jenna's pregnacare and that might solve my problem both ways!!!!

Dya know my mum always said if i had a brain i'd be dangerous!!

Thanks

Bex
 
 
Status: Offline
 
 
 
xJodieLoux
PF Addict
 
Join Date: Aug 2006
Location: South Yorkshire
Posts: 2,106


Apr 26th, 2007, 13:42 PM   #5
 


I made the same mistake the other day, I made a thread saying my Folic Acid makes me sick. But it was actually multi vitamin, I also assumed that because FA was the main one it would be that, turns out it wasnt the FA at all, must of been something else in there.
 
 
Status: Offline
 
 
 
jenna
PF Addict
 
Join Date: Jun 2006
Location: Eckington, Sheffield
Posts: 6,594


Apr 26th, 2007, 13:47 PM   #6
 
hehe

If you are going to try pregnacare look on ebay, i bought 3 packs for 11(including postage) and was paying 6 each in superdrug!
 
 
Status: Offline
 
 
 
Little miss pink
PF Savvy
 
Join Date: Sep 2006
Location: North East England
Posts: 934


Apr 26th, 2007, 13:54 PM   #7
 
Thanks Girls especially for not taking full advantage of that complete pee taking moment i just provided there !!!!!!!

Jodie - I'm sooooooo please its not just me then !!!!!

Thanks for the tip too Jenna - If it wasn't for your bargain saving tips i'd of spent well over the odd's already and i haven't even started TTC yet and so far you've help me know that i can get the Tony Weschler book of ebay which i did at a bargain price a few weeks ago, OPK of ebay too, which i got really cheap and now Vitamins too!!!!

Bex
 
 
Status: Offline
 
 
 
fothers
PF Addict
 
Join Date: Jul 2006
Location: Derbyshire
Posts: 3,508


Apr 26th, 2007, 20:42 PM   #8
 
Hi Bex-

Just a thought- did your coil contain hormone too? If so and you have just had it removed then maybe it is due to the hormonal change?

Congrats on the weight loss by the way
 
 
Status: Offline
 
 
 
clarey
PF Enthusiast
 
Join Date: Feb 2007
Location: wirral
Posts: 1,317


Apr 26th, 2007, 21:40 PM   #9
 
Hiya,

I got a bit spotty when I came off the pill too, but they soon went, I just put it down to hormones sorting themselves out - dunno if the same will apply for you...probably the stress of planning a wedding isnt helping either!!

I havent had any probs with folic acid though but I only take it on its own, and it seems ok.

Congrats on the weight loss!

 
 
Status: Offline
 
 
 
Little miss pink
PF Savvy
 
Join Date: Sep 2006
Location: North East England
Posts: 934


Apr 27th, 2007, 15:34 PM   #10
 
Hi Thanks Girls

It cannot be down to the coil because it had no hormones in (i came of the pill a couple of years ago o give my body a break from the hormones - been on them for nearly 10 years!)

Good point about the weddin stress though!! It is fairly hectic at the moment and we're in the middle of selling our house too.

You should see my face today i'm covered and it looks really sore and i've usually got good skin?

I'm going to give it one last week on the sanatogin (to try and not waste it) and then if its no better swap onto the Folic Acid on its own tablets.

Thanks for all the help!

Bex
 
 
Status: Offline
 
 
 
xJodieLoux
PF Addict
 
Join Date: Aug 2006
Location: South Yorkshire
Posts: 2,106


Apr 27th, 2007, 15:36 PM   #11
 
Where about's on your face are the spots?
 
 
Status: Offline
 
 
 
Little miss pink
PF Savvy
 
Join Date: Sep 2006
Location: North East England
Posts: 934


Apr 27th, 2007, 16:06 PM   #12
 
Oh you name it there's one there!! Head, Nose, Side of nose, undernose, Centre of cheeks (never had a spot there before - off the t-zone), Chin, my chest too!!!!!!!!!!!!!!!!!!!

Its a nightmare!!

 
 
Status: Offline
 
 
 
xJodieLoux
PF Addict
 
Join Date: Aug 2006
Location: South Yorkshire
Posts: 2,106


Apr 27th, 2007, 16:13 PM   #13
 
I just wondered because I had alot of spot's around my chin and mouth and it was really sore. I went to the doctors and it turned out to be facial eczema (although it looks like acne). They gave me steriod cream and now it's all cleared up, they said stress could of caused it and theres a big chance it will come again when I get stressed. This only comes round your mouth though, like in the boundaries of the lines that come down from your nose (you know the creases from when you smile) and on your chin.
 
 
Status: Offline
 
 
 
Little miss pink
PF Savvy
 
Join Date: Sep 2006
Location: North East England
Posts: 934


Apr 27th, 2007, 16:25 PM   #14
 
Mine are all over but i still might pop to the docs to see if there is anything else it could be that like you i could maybe get cream for!!

Thanks for thinking about that though!!! I appreciate you trying to help!!!

Cheers Jodie !!!
 
 
Status: Offline
 
 
 
xJodieLoux
PF Addict
 
Join Date: Aug 2006
Location: South Yorkshire
Posts: 2,106


Apr 27th, 2007, 17:01 PM   #15
 
No problem hun
 
 
Status: Offline
 
 
Reply

acid, folic

Thread Tools


Related Threads
Thread Forum
Folic Acid?? First Trimester
Folic Acid Trying to Conceive
folic acid Second Trimester
Folic Acid??? Second Trimester
Folic Acid First Trimester
Folic Acid First Trimester
Folic acid Trying to Conceive
folic acid First Trimester
Folic Acid First Trimester
folic acid Second Trimester